Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Is it safe to take otc medicines for blood in urine ?

is it safe to take otc meds for blood in urine with cystitis symptoms or do i need antibiotics I am 43 years old female just finished 7 day course of antibiotics for sinisitis, and have started with cystitis symptoms, pain on urination, blood in urine, slight fish odour, slight temperature and lower abdominal pain . Is it safe to take otc meds instead of antibiotics?
Asked On : Wed, 23 Mar 2011
Answers:  1 Views:  114
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Welcome to HCM.
It is absolutely unsafe to take OTC medicines for haematuria.
Blood in urine needs to be extensively investigated, because it is related to some serious problems of genito-urinary tract.
You need to consult an Urologist and get detailed investigations done, including routine and microscopic examination of urine and ultrasound study to exclude any major problem, calculi, etc.
Wish you all the best.
Answered: Sat, 23 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor